# SDR CAL950443

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14246
- Make and model: Boeing 737247
- Aircraft serial: 20129
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lap Seam
- Condition: Corroded
- Location: Bs 420-440
- Part time: 66,439 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC - FLT 31J - INSPECTION FOUND THE LAP SEAM AT STRINGER 429 CORRODED.  THE SEAM WAS OPENED FROM BS 420 TO 440 AND THE CORROSION WAS REMOVED.  A REPAIR WAS PERFORMED IAW SRM 51-10-2, 51-10-6, 51-30-2 AND SERVICE BULLETIN 737-53-1087.  (Z)
